Bulletin of the American Mathematical Society

A theorem in the theory of numbers

D. N. Lehmer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 13, Number 10 (1907), 501-502.

Dates
First available: 2 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183419373

Mathematical Reviews number (MathSciNet)
MR1558506

Zentralblatt MATH identifier
38.0230.02

Citation

Lehmer, D. N. A theorem in the theory of numbers. Bulletin of the American Mathematical Society 13 (1907), no. 10, 501--502. http://projecteuclid.org/euclid.bams/1183419373.


Export citation

See also

  • This work is cited by: D. N. Lehmer. A theorem on factorization. Bull. Amer. Math. Soc., Volume 33, Number 1 (1927), 35--36.